Fioricet Precaution

Do not take more Fioricet than is recommended. An overdose of acetaminophen can damage your liver or cause death. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).

In rare cases, acetaminophen may cause a severe skin reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling.

You should not use Fioricet if you have porphyria, or if you have recently used alcohol, sedatives, tranquilizers, or other narcotic medications.

Do not use Fioricet if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

What is side effects of Generic Fioricet ?

Nausea, vomiting, abdominal pain, shaking (tremor), shortness of breath, increased urination, lightheadedness, dizziness, drowsiness, or trouble sleeping may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

To reduce your risk of dizziness and lightheadedness, get up slowly when rising from a sitting or lying position.

Stop using Fioricet and call your doctor at once if you have:

  • confusion, seizure (convulsions);
  • shortness of breath;
  • a light-headed feeling, like you might pass out; or
  • nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Fioricet side effects

Get emergency medical help if you have signs of an allergic reaction to Fioricet: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using this medicine and call your doctor at once if you have:

  • confusion, seizure (convulsions);
  • shortness of breath;
  • a light-headed feeling, like you might pass out; or
  • nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Common Fioricet side effects may include:

  • drowsiness, dizziness;
  • feeling anxious or restless;
  • drunk feeling; or
  • sleep problems (insomnia).

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

We do not suggest you to take Fioricet or Gabapentinfor a long time, you need go to your local health professional to treat your pain without prescription. We think exercising is the best way to relieve your pain. Exercising is a very good methods. Exercising can enhance your immune system and increase your muscle strength and make your nerve strong. You can also take some nutrition from food. You can try to become a usana distributor and an associate and eat health their well organized organic food to get rid of your headache or nerve pain. You can also try their whitening toothpaste to make you more beautiful and get rid of your pain. check more detail for usana Proflavanol® C100, USANA® Probiotic and Vita Antioxidant™

What is fioricet ?

Fioricet contains a combination of acetaminophen, butalbital, and caffeine. Acetaminophen is a pain reliever and fever reducer. Butalbital is in a group of drugs called barbiturates. It relaxes muscle contractions involved in a tension headache. Caffeine is a central nervous system stimulant. It relaxes muscle contractions in blood vessels to improve blood flow.

Fioricet is used to treat tension headaches that are caused by muscle contractions.

Fioricet® (Butalbital, Acetaminophen, and Caffeine Tablets USP) is supplied in tablet form for oral administration.

Each tablet contains the following active ingredients:
butalbital USP . . . . . . . . . . . .50 mg
acetaminophen USP . . . . . . 325 mg
caffeine USP . . . . . . . . . . . . .40 mg

Butalbital has generalized depressant effect on central nervous system and, in very high doses, has peripheral effects. Acetaminophen has analgesic and antipyretic effects mediated by a metabolite which acts at cannabinoid receptors, contrary to popular belief it is not an antiinflammatory at safe levels (it becomes toxic at doses above 1,000mg per dose and/or 3,000mg per day). Caffeine is thought to produce constriction of cerebral blood vessels and serves to counteract the sedative effect of butalbital.

Butalbital has a half-life of about 35 hours. Acetaminophen has a half-life of about 1.25 to 3 hours, but may be increased by liver damage and after an overdose. Caffeine has a half-life of about 5 to 7 hours